Sobre condiciones de integrabilidad de una estructura j satisfaciendo (j2-p2) (j2 +q2 ) = 0

  1. E. Reyes 1
  2. M. E Piñeiro 1
  3. J. Martínez
  1. 1 Universidad de Valladolid. Departamento de Física Teórica
Journal:
Publicacions matematiques

ISSN: 0214-1493

Year of publication: 1980

Issue: 21

Pages: 61-64

Type: Article

DOI: 10.5565/PUBLMAT_21180_16 DIALNET GOOGLE SCHOLAR lock_openDDD editor

More publications in: Publicacions matematiques

Abstract

We consider the structures defined by a tensor field J of type (1,1) which satisfy the condition (J2-p2)(J2+q2)=0 characterizing its integrability in term of its Nijenhuis tensor.